Van loi Nguyen
Van loi Nguyen
Unknown affiliation
No verified email
Title
Cited by
Cited by
Year
Method of guiding functions in problems of nonlinear analysis
V Obukhovskii, P Zecca, N Van Loi, S Kornev
Springer, 2013
802013
Existence and global bifurcation of periodic solutions to a class of differential variational inequalities
Z Liu, NV Loi, V Obukhovskii
International Journal of Bifurcation and Chaos 23 (07), 1350125, 2013
432013
Decay solutions for a class of fractional differential variational inequalities
TD Ke, N Van Loi, V Obukhovskii
Fractional Calculus and Applied Analysis 18 (3), 531-553, 2015
422015
On two-parameter global bifurcation of periodic solutions to a class of differential variational inequalities
N Van Loi
Nonlinear Analysis: Theory, Methods & Applications 122, 83-99, 2015
302015
On the global bifurcation of periodic solutions of differential inclusions in Hilbert spaces
N Van Loi, V Obukhovskii, P Zecca
Nonlinear Analysis: Theory, Methods & Applications 76, 80-92, 2013
172013
Existence and global bifurcation of solutions for a class of operator-differential inclusions
V Obukhovskii, N Van Loi, S Kornev
Differential Equations and Dynamical Systems 20 (3), 285-300, 2012
152012
Method of guiding functions for differential inclusions in a Hilbert space
N Van Loi
Differential Equations 46 (10), 1438-1447, 2010
152010
Non-smooth guiding functions and periodic solutions of functional differential inclusions with infinite delay in Hilbert spaces
N Van Loi, V Obukhovskii, P Zecca
Fixed Point Theory 13 (2), 565-582, 2012
122012
Topological methods for some classes of differential variational inequalities
N Van Loi, TD Ke, V Obukhovskii, P Zecca
Journal of Nonlinear and Convex Analysis 17 (3), 403-419, 2016
102016
An approximation solvability method for nonlocal differential problems in Hilbert spaces
I Benedetti, N Van Loi, L Malaguti, V Obukhovskii
Communications in Contemporary Mathematics 19 (02), 1650002, 2017
92017
Nonlocal problem for differential complementarity systems
N Van Loi, MQ Vu, PT Cuong
Applied Mathematics and Computation 265, 799-806, 2015
92015
A Bifurcation of Solutions of Nonlinear Fredholm Inclusions Involving CJ-Multimaps with Applications to Feedback Control Systems
N Van Loi, V Obukhovskii, JC Yao
Set-Valued and Variational Analysis 21 (2), 247-269, 2013
92013
A multiparameter global bifurcation theorem with application to a feedback control system
N Van Loi, V Obukhovskii, JC Yao
Fixed Point Theory 16 (2), 353-370, 2015
62015
On global bifurcation of periodic solutions for functional differential inclusions
N Van Loi, V Obukhovskii
FUNCTIONAL DIFFERENTIAL EQUATIONS 17 (1-2), p. 157-168, 2004
62004
On the existence of solutions for a class of second-order differential inclusions and applications
N Van Loi, V Obukhovskii
Journal of Mathematical Analysis and Applications 385 (1), 517-533, 2012
52012
On an a-bifurcation theorem with application to a parameterized integro-differential system
N Van Loi, Z Liu, V Obukhovskii
Fixed Point Theory 16 (1), 127-141, 2015
42015
On the global bifurcation for solutions of linear Fredholm inclusions with convex-valued perturbations
N Van Loi, V Obukhovskii
Fixed Point Theory 10 (2), 289-303, 2009
42009
Guiding functions and global bifurcation of periodic solutions of functional differential inclusions with infinite delay
N Van Loi
Topological Methods in Nonlinear Analysis 40 (2), 359-370, 2012
32012
Guiding functions for generalized periodic problems and applications
N Van Loi, V Obukhovskii
Applied Mathematics and Computation 218 (24), 11719-11726, 2012
22012
The system can't perform the operation now. Try again later.
Articles 1–19